# SDR AJXA2022060600016

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 14,247 hours, 8,208 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE PILOT REPORTED THAT THEY HAD A PRIMARY TRIM FAILURE AND A MACH TRIM OFF INDICATION. THE PRIMARY TRIM FAILURE WAS DUE TO THE FACT THAT THE PILOT IN COMMAND DID NOT TURN ON THE MACH TRIM. WE PERFORMED A FUNCTIONAL CHECK OF THE SYSTEM AND FOUND THAT SYSTEM HAD NO FAULTS.
